# SDR DALA2020122304238

- Difficulty date: December 20, 2020
- Submitted: December 23, 2020
- Operation: Air carrier
- Aircraft: N801NW
- Make and model: Airbus A330-323
- Aircraft serial: 0524
- Aircraft time: 74,128 hours, 9,607 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOPERABLE EMERGENCY POWER SUPPLY UNIT (EPSU) 14WL AND 16WL IN PASSENGER CABIN.  CORRECTIVE ACTION: REPLACED INOPERABLE EMERGENCY POWER SUPPLY UNIT (EPSU) 14WL AND 16WL IN PASSENGER CABIN, AS PER A330 AMM 33-51.
